# SDR SWAA2012111509493

- Difficulty date: November 10, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 63,009 hours, 52,959 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: A/C Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GROUND AIR CONDITIONING ACCESS DOOR SKIN CUTOUT LOCATED AT BS 527 AND AT LEVEL OF STR 28R LOWER LOBE FUSELAGE.  REPAIRED SKIN IAW EA.
